Monday, March 30, 2009

Dear Liz (again)

Hi again, Liz. Thank you for your input. I researched it and read that he just can't take it at the same time as the Vitamin C - it does affect absorption. The pharmacy paperwork mentioned that the pill could be taken apart and sprinkled on some applesauce. We do that, since he didn't want to take a pill. But then as I researched today, I found that one doctor advised not taking the pill apart, as that will make it metabolize too fast.

I don't want to change Daniel's energy level. The fact that he is full of life is endearing, mostly. I just want him to concentrate better, accept disappointment better (self-control), and be able to give people the space they need, so that he doesn't have social problems. He drains everyone, and it's so sad for us to witness that occurring in social situations. He is oblivious to it, unfortunately.

Is the chiropractor still able to keep your migraines at bay? I couldn't keep taking the beta blocker after the pregnancy. It caused dizziness and blood pressure numbers that were too low. When Anna loses interest in nursing, I'm looking forward to trying different remedies. Feverfew is supposedly effective, but it's not compatible with nursing.


Liz said...

Hi Pam... we've never opened the capsules. We just tuck it into a small spoonful of applesauce and she swallows it down. Another option is pudding, but Grace thought it was too sweet.

By the grace of God, I have remained mostly migraine free! I think I've had one bad one since last November. Every now and then I get a headache that I can't get rid of for a day, but not too often. I'm only seeing the chiropractor once a month now. I've read about feverfew, but I've never tried it.

When you describe Daniel as draining to others, even to those who love him most, I know exactly what you mean.

Grace is almost 7 years old, and since switching to the Strattera last December, I have begun to see her mature, pick up on social cues, and achieve milestones that seemed impossible only a few months ago.

So, you're off the beta blockers... does this mean you're having headaches again? I hope not.

Liz said...

Hey Pam... if you ever want to email me personally, I'm at

I consider you a friend that I just haven't met yet! I pray for you frequently and I've been so helped and challenged by the perspective you share on your blog. I'm sort of a blogger wannabe that's too afraid to begin.

If you don't want to, that's fine too. All is well either way.